MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK DOUBLE LOADED FW CL; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAK DOUBLE LOADED FW CL; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAK DOUBLE LOADED FW CL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a shoulder instability repair procedure, when the surgeon was entering the fibertak through the instruments, it enters with difficulty, as the input progresses, it becomes deformed and causes detachment of the suture.This issue occurred with 3 implants.The case was completed by using a new device.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The reported event is confirmed based on the investigation of the returned pictures.It was reported that the suture deforms and detaches from the inserter.Visual evaluation identified that the sutures appeared to be deformed and detached from the inserter.However, without the return of product, further investigation cannot be performed.The most likely cause for the reported failure can be attributed to improper bone prep, misaligned insertion, prying/leveraging the device during insertion.According to dfu-0054-9.G.Precautions.5.Insert the anchor with the same orientation as that of the prepared drilled bone hole to avoid damage to the anchor.6.Suturetak and fibertak suture anchors only: anchors loaded on flexible drivers: the drill guide tip must remain in contact with the bone surface during the drilling and implant impaction steps of the procedure.Failure to do so may result in difficulty seating the implant to its intended depth.According to surgical technique.Insert the anchor through the spear and into bone by gentle impaction until the inserter handle is flush with the back of the spear.Note: if insertion resistance is encountered, do not impact harder.Replace the implant and repeat the drilling/insertion process.Avoid excessive impaction as this could lead to inserter damage and/or breakage.

Brand Name
FIBERTAK DOUBLE LOADED FW CL
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19558720
Report Number1220246-2024-05929
Device Sequence Number11974592
Product Code MBI
UDI-Device Identifier00888867206960
UDI-Public00888867206960
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K181769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model NumberFIBERTAK DOUBLE LOADED FW CL
Device Catalogue NumberAR-3600-2
Device Lot Number11331699
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2021
Initial Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown